Author Topic: 8 months post jump  (Read 2327 times)

[Buddie]

Re: 8 months post jump
« Reply #10 on: February 16, 2023, 01:53:19 pm »
Also were you on any other drugs to supplement the wean?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 8 months post jump
« Reply #11 on: February 16, 2023, 03:56:08 pm »
I started decreasing by 1/8 of a .5mg pill and then started decreasing by 1/8 of a .25mg pill.  At some dosages I held for 2 weeks, others I held at 4 weeks  - all depending on the severity of my symptoms. *Don't expect symptoms to go away in order for you to be ready to drop, the symptoms just might decrease to a tolerable level. But also, as your body finds homeostasis with each new dosage you're symptoms might not only decrease but (might) go away! which is amazing, but don't expect it. That all said, don't wait for symptoms to go Away in order for you to be ready to enter another drop in dosage. You will know when it's a tolerable decrease and that you feel steady enough to drop again. Just don't go up, hold longer if you need to. It took me over a year to come off. I jumped at 1/8th of a .25mg pill   which is .03125mg of Klonopin.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 8 months post jump
« Reply #12 on: February 16, 2023, 04:52:18 pm »
I canít stop crying and shaking since I started my decrease. I think it is maybe ptsd from my horrific cold Turkey but am not certain. I have no idea how to figure out when I feel good enough to drop again.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 8 months post jump
« Reply #13 on: February 16, 2023, 06:42:32 pm »
what dose are you at now, and how long have you been holding at that dose?   and how much have you gone down since reinstating at 1mg.

also - I would split the .5mg into two, and take the (4) .25mg throughout the day (staggered evenly). This will help with interdose withdrawals, which is especially felt at the beginning of a taper.

Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 8 months post jump
« Reply #14 on: February 16, 2023, 07:49:36 pm »
Can you get interdose withdrawal on Clonazapam? I thought the half life was 12 hours. I reinstated to 1 mg - .5 in morning and .5 at night. My first wean was 10% in the morning. I am also using a compound from pharmacy. I started my first 10% wean 8 days ago. But I havenít really been stable since the ct in November. Did you start to feel any better at all during the wean? Were you able to work and feel any form of happy while withdrawing?
« Last Edit: February 16, 2023, 10:27:52 pm by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 8 months post jump
« Reply #15 on: February 17, 2023, 12:18:52 am »
Can you get interdose withdrawal on Clonazapam? I thought the half life was 12 hours. I reinstated to 1 mg - .5 in morning and .5 at night. My first wean was 10% in the morning. I am also using a compound from pharmacy. I started my first 10% wean 8 days ago. But I havenít really been stable since the ct in November. Did you start to feel any better at all during the wean? Were you able to work and feel any form of happy while withdrawing?

Yes you can interdose withdrawal with Clonazapam. Even though it's techinically in your body for 12 hours, as time goes on the blood concentration decreases, so less K in your blood stream hitting your blood brain barrier. If there is less, then this means more withdrawal symptoms. If you can keep a more steady concentration throughout the day it Will help decrease the withdrawal feelings between doses.

Cold Turkey really does a number on the brain. It takes time for it to recover. Reinstating was the best thing you could have done (in my opinion) - as it will decrease the Shock to your brain of having to repair itself with no help. Since you're back on K, your're brain now has help to find homeostasis, then as you slowly decrease your dosage your brain has a better chance at readjusting to a new homeostasis with each dose.  I'm so sorry you're not doing well. But you are not alone, this is something we all go through on BB. It Will pass. It took me about 3 months to feel somewhat ok after I went cold turkey then reinstated.

I did start to feel better as i tapered. That said (as Ashton notes) my symptoms Waxed and Waned. Windows and waves were experienced. Some weeks I felt Ok, good enough to work but i still thought about what I was going through every second. Other weeks it was complete terror, and I just cried all day and shook in a corner.  I am a CFO for a company in the oil and gas industry. so I really didn't have a choice to not work. I either had to take a leave or just continue working. I'm really not sure how i did it. but i continued working through it all. I took a lot of sick and vacation days. Some days I would close my door and just lay on the floor and cry. Some days it was just going through letting myself cry, letting myself have a melt down. and then trying hard to distract myself.  And THEN some days I would get relief! Mostly at night time. And I would savor those moments of peace, and recharge for the next day, knowing that a Wave was probably around the corner. 

feel free to ask me questions you can inbox me if you'd like on here as well


also -when you say 10%, did you mean 10% of 1mg of K ? which is roughly 1/8th of a 1mg pill?   If so that's a good cut. Just stay longer on this dose, until you feel symptoms are decreasing. They won't go away, but you'll notice its not As bad. and you'll know ok i'm ready for another decrease etc.



Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 8 months post jump
« Reply #16 on: February 17, 2023, 01:10:15 am »
Thank you. I will direct message you. Iíd love to have someone to connect with that a little ahead of the process. Iím terrified I messed up my nervous system permanently. I am on leave from work as I have a pretty high pressure role in the software industry. Iíd prefer not to have to stay off much longer as I love my job.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: 8 months post jump
« Reply #17 on: February 17, 2023, 02:04:50 pm »
Itís the constant anxiety that is so hard.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.